# SDR UPS04443318

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND ON LT BS 1241 WL 170 TO 180 WING REAR SPAR WEB AT KICK FITTING AREA AT HOLE NR 2 BY APPROX .0625 INCH RUNNING O/B & DOWN.  HOLE REWORKED AND OVERSIZED AS PER EO B747-5740-17032.
